Detoxing from drugs or alcohol can be a scary time for anyone. Detoxing means that the body is no longer being given the drugs it has grown accustomed to, which can cause withdrawal symptoms – including shaking. So why do people shake when detoxing? There are many reasons why this might happen, so feel free to read on if you’re curious!
What are Withdrawal Symptoms?
The first step to understanding why a person is shaking during the detox process is understanding what withdrawal symptoms are. As mentioned, going through an uncomfortable and challenging time can be scary for anyone! During this time, you might experience many different things – all of which are considered “withdrawal” or “symptoms” of your body not getting its usual dose of dopamine (a chemical in our brains). These include both physical and mental changes that vary depending on the drug(s) involved. Some drugs do cause more intense effects than others, though, so it’s essential to know precisely what kind you’re dealing with if looking into treatment options. It may also help to note how long they took each day, as well as how much. Some of the most common withdrawal symptoms include irritability, mood changes, and even suicidal thoughts or feelings, as well as physical symptoms.
What Do Withdrawal Symptoms Cause?
The withdrawal symptoms tend to cause a lot of the shaking and disorientation that you might experience during detox. Although it’s normal to feel some stress or discomfort as your body adjusts, many times, these symptoms can be far more intense than what one would expect from simply going through a painful period. This is because people often use drugs such as opiates (such as heroin) daily, which means their brains have adapted to receiving this drug for them to function correctly – all day long! As soon as they stop using, everything changes and the brain has no choice but to readjust itself without its usual supply of dopamine. So the first step towards recovery starts with knowing exactly why someone shakes when trying to get clean.
There are many different reasons why someone might shake when detoxing. The most common sense is that the body needs time to readjust and adjust to functioning correctly again. This is referred to as “neuroadaptation” or a change in how the brain works when exposed to a new environment – one that includes not using drugs all day long. While going through this process, you might experience many different things, including mood changes, irritability, shaking hands and feet, and many others. This is a prevalent symptom of withdrawal and one that most people experience, but it’s vital to remember recovery starts with getting informed.
How to Overcome Withdrawal Symptoms?
If you’re worried and unsure of what to expect because someone close to you is going through this time, it may help to talk about what they feel and where those feelings are coming from. This might not be easy for them, but if done correctly, it can also help a great deal in terms of moving forward towards recovery since many people do shake when detoxing off drugs or alcohol!
To overcome these symptoms, though, there isn’t much that can be done aside from being supportive and letting the body have its natural process, which eventually leads one towards becoming clean again. It’s all part of an ongoing journey, so stay strong and know everything will work out just fine, as long as addiction doesn’t break your resolve first.